International Journal of Modern Nonlinear Theory and Application

Vol.6 No.4(2017), Paper ID 81233, 14 pages

DOI:10.4236/ijmnta.2017.64012

 

Random Attractors for the Kirchhoff-Type Suspension Bridge Equations with Strong Damping and White Noises

 

Chuangliang Qin, Jinji Du, Guoguang Lin

 

School of Mathematics and Information, Xinyang College, Xinyang, China
School of Mathematics and Information, Xinyang College, Xinyang, China
School of Mathematics and Statistics, Yunnan University, Kunming, China

 

Copyright © 2017 Chuangliang Qin, Jinji Du, Guoguang Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Qin, C. , Du, J. and Lin, G. (2017) Random Attractors for the Kirchhoff-Type Suspension Bridge Equations with Strong Damping and White Noises. International Journal of Modern Nonlinear Theory and Application, 6, 134-147. doi: 10.4236/ijmnta.2017.64012.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.